Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I am 19 and sexually active.
My last period started 11 February. On 18th I took a birth control pill in the afternoon. It was the first time I used the pill. Later in the day I decided ill start them afresh after my next cycle, so I can ensure im doing it the right way.

My boyfriend and I have always used the withdrawal method (''). so, we were sexually active everyday between the 16th and 20th.

What happens next baffles me. The next day after the pill (19th) I was nauseated and vomiting, which i never felt before. 2 days later i vomited again. Note that this only happened when i had a mug of my favorite strong black tea.

The night of the 20th I was sweating and uncomfortable, feeling way too hot!

On the 24th I started bleeding, 2 1/2 weeks before my next period is due. Its the 25th today and the bleeding has almost disappeared. I shouldnt say bleeding though, it's exactly as the last day of my periods, dark brown and very light. Not actual red, u know..

So here I am, wondering if that one tiny pill caused all this imbalance, or is there something deeper?
Could I have already been pregnant? Is this bleeding implantation? Is my body telling me something?
If not why would that one pill I took cause this?
I am very confused!
Id appreciate any response!
Thanks ladies.

Loading...

birth control can cause pregnancy symptoms because birth control tricks your body into thinking tis pregnant.
Reply

Loading...

i am just surprised 1 single pill is causing me so much confusion, and my body is just not feelin the way it usually does. although i have no significant pregnancy symps im just worried about the spotting. thanks for the response

:)
Reply

Loading...

it depends on when you had sex. if you have a regular cycle, 7 days and always comes on time then you would be fertile 7days after you got off your period. usually your fertility is day 14 in your cycle, counting the first day of your period as day 1. hope that helped. its amazing what those little pills can do. i hated bith control they had me on ortho tri cyclin lo or however you spell it and it made me sick right away, it was the worst, i was always bloated, nauseas and tired and never wanted to get up and go to work so i got off and refuse to get back on.
Reply

Loading...

its truly amazing! I was on Microgynon or something, and thats my first experience with the pill i am not sure if i want to try them again! I had sex days 6-9 of my cycle, and i actually started spotting exactly on day 14, which is supposed to be most fertile, todays is day 15. im not sure how to interpret this, because i have never been keen on dates until now!!
Reply

Loading...

sperm can live inside of you for a couple of days. usually about 3-5 days and on rare ocassions up to 7 days. so it could have lived in you long enough to make it to the 14th. but you also could have ovulated before the 14th, some women ovulate early, it just depends on your body and how regular your cycle is. usually it take about a week after ovulation for the fertilized egg to implant into your uterus, so the spotting seems a little early. usually it implants about a week before you are expected to get your next period. i would wait, see if you get your period if not take a pregnancy test.
Reply

Loading...

thanks so much!! ur awesome ive been waiting for someone to finally respond. this has eased my nerves aLOT so its just a waiting game, my next period is due in 2 1/2 weeks so i will know for sure :-) , i would hate to think that Microgynon is making me feel miserable and causing all this.
anyway, i appreciate your advise!!
Reply

Loading...

it could be making you feel like c**p, but now the waiting game begins. it sucks having to wait. im waiting untill march 4th to see if i get my period as for i had sex during my most fertile time and my bf didnt pull out.
Reply

Loading...

well the day is over and the bleeding is still going on.. odd! what ive read so far of implantation is that the spotting is LIGHT so im keepin my hopes up that this is the cursed microgynon pill! ive only just begun waiting, my period is due 10 march//
my boyfriend always pulls out and ive never considered that pre-cum could make someone preggers! :/ im hoping that chance is 0.0001%,
yeah it sucks waiting, i had to use all my energy to stop myself buying a preg test cause it would be just silly, but my nerves are killing me! good luck to u girl, and let me know about the 4th~!
Reply

Loading...